Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

White discharge and burning in the penis, pain in the testicles. Taking augmentin and vibramycin. Infertility chances?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
i went to dr last week for having a burning feeling in my penis and a white discharge too, and my testicles are a little pain and kinda i can't feel the tip of my penis, i toke medications: augmenting 1 g for first 3 days, now i am taking vibramycin 100mg once per day, now its been 5 days , i have had a dream last night and i cum, my sperm was transparent jelly like, and the discharge is now less than before, i want to know if this will end soon and if i will be able to have children?
Posted Sat, 21 Apr 2012 in Men's Health
Answered by Dr. Rajiv goel 9 hours later

Thanks for your query.

You are being treated on the right lines. However, I will also like you to undergo ultrasound KUB (Kidney Ureter Bladder ) to rule out any other pathology.
In addition, you should be taking vibramycin twice a day rather than once a day.

You basically had long term problems and will have children if you don't have any other abnormality.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Follow-up: White discharge and burning in the penis, pain in the testicles. Taking augmentin and vibramycin. Infertility chances? 10 hours later
thank you very much for your reply, my doctor is coming back in the 1st of march,, i read in all other websites that i have to take vibramycin twice a day, but now i think the discharge is kinda very rarely and in very small drops, maybe one drop in the whole day or in two days, but i had now very unusual thing, when i was sleeping i dreamed and cum sperm this is the secound night in a row, i think i have erection every night and start to feel like to do something to cum. the cum again is transparent and jelly like, but this night it was a little only, and when i woke up i went to clean i saw some semen still in the urinal duct so i just pushed it out , and it came white drop out, this is was with the sperm, is it normal? after i cum this night and last night, i felt a little pain and then strange feeling of weakness in the knees and my back.
and my testicles are still in little pain feeling,
is it ok to stay on this medication until my doctor arrive, or shall i take vibramycin twice a day right away?

thank you for your patience.

best regards
Follow-up: White discharge and burning in the penis, pain in the testicles. Taking augmentin and vibramycin. Infertility chances? 27 minutes later
i just want to add that i have a little pain in the pelvic area and in between my legs around my gentile area. i hope this one is also normal in this condition?
i didnt work out for long time, ( like few years ) but still have a good shape, the thing i tried to workout yesterday alittle, ( and i have vitamin d deficiency ) its the reason for muscle weakness and pain?
Answered by Dr. Rajiv goel 15 hours later

You need not worry about the spontaneous ejaculation and the pain in the genital area. You need to take vibramycin twice daily right away. Please consult your general physician regarding this.

Also the muscles weakness and pain you are experiencing is probably due to recent workout you have started. Slowly and slowly increase the magnitude of your workout and pain shall disappear soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor